MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS MULTIFOCAL TORIC II IOL; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS MULTIFOCAL TORIC II IOL; TORIC IOLS
Model Number ZKU300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: date of event: exact date is unknown, information not provided.Best estimate is between 08/06/2020 - 11/19/2020.Patient code: (b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Customer reported the intraocular lens (iol) was explanted due to the patient experiencing dysphotopsia.There was no vitrectomy, sutures, or incision enlargement.The explanted lens was replaced with a model#: zma00 lens with the same diopter.The patient outcome is fine.Per the customer, no further information is available.
 
Additional Manufacturer Narrative
Correction: section e1: initial reporter.The doctors name was initially reported as (b)(6) but should have been (b)(6).Additional information: section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: 01/06/2021.Section h3: device returned to manufacturer: yes.Device evaluation: the complaint lens was received wrapped in gauze.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics.The lens was returned cut in half with lens damage, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS MULTIFOCAL TORIC II IOL
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key11052683
Report Number9614546-2020-00530
Device Sequence Number14116256
Product Code MJP
UDI-Device Identifier05050474688100
UDI-Public(01)05050474688100(17)250415
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2025
Device Model NumberZKU300
Device Catalogue NumberZKU300U155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2021
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer01/31/2021
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;